Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

long sexual intercourse problem

My husband takes a very long time in the period of sexual intercourse so much that I tired and he did not end - and this is causing us pain a lot - some doctors said he was suffering from congestion in the penis and this is what is causing him pain - I want to know if this was a normal thing or not If it is not normal What is the best treatment to solve this problem - because we are avoid sex because of this thing.
Asked On : Tue, 13 Jul 2010
Answers:  21 Views:  4450
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
yes he is a muslim-
Answered: Tue, 13 Jul 2010
  User's Response
yes he is a muslim
Answered: Tue, 13 Jul 2010
  User's Response
the doctor just give him ointment (cream) to do a message on his penis- and when he suffer from strong pain he just take voltren injection! To reduce the pain that?s all.
No treatment given because they don't know his case!
Answered: Tue, 13 Jul 2010
  User's Response
he went to doctor specialsit in reproductive system as I remember.
Answered: Tue, 13 Jul 2010
  User's Response
His erection is fine but He takes long time to ejaculate- more than an hour untile both of us became tired and during this time i finished several time but he still didn't ejaculate at all!
Answered: Tue, 13 Jul 2010
  User's Response
even he wents to psychologist in case it may a psychological problem but nothing!
Answered: Tue, 13 Jul 2010
  User's Response
yes - he forplay alot acctually.
Answered: Tue, 13 Jul 2010
  User's Response
As a begening we thought it is a good thing that we new couple and we are excited about sex- but after 3 months we relized that it is not what we thought.
Answered: Tue, 13 Jul 2010
  User's Response
he used to drink alchohol not too much in ocasions - and he was a smoker but- he stopped that before we get married
his age is 33 years old
Answered: Tue, 13 Jul 2010
  User's Response
we spoke about this thing-& told me that he used but for a short time during his teenager- but around 20-22 years old he stooped, but he had a lots of realtionships with women-before i know him
Answered: Tue, 13 Jul 2010
  User's Response
ok-

are you recommended a doctor so he can contact with him.

Answered: Wed, 14 Jul 2010
  User's Response
we are from Saudi Arabia- but I am studying here this time, so I think It will be helpful if you give us names of doctors in Saudi Arabia and in England.
Answered: Wed, 14 Jul 2010
  User's Response
ok anyone in Egypt he can go.
Answered: Wed, 14 Jul 2010
  User's Response
is that page where i should pay?
Answered: Wed, 14 Jul 2010
  User's Response
Lucky Couples, No offence but my problem is totally opposite, I am 27 yr male and my ejaculation is very quick, within few minutes the climax is over.
Hence I never had sex with any woman, maybe because of my excessive masturbation. I want to stop it and go into some relation.
Can you guys help me
Answered: Thu, 15 Jul 2010
  User's Response
you may want to try also four play teaseing him with your hands and mouth if it is against your religion for oral sex then just use your mouth on his legs belly chest ears and such also until a treatment can be formed.
Answered: Thu, 21 Oct 2010
  User's Response
hello
whether your husband take any drugs, thatis alcohol,tabacco , bang powder etc. if yes please stop it.
secondaly u get ultrasound examination to see the size of prostate.some times it is also the proplem please turn up with the answer. good health.
Answered: Thu, 26 Jan 2012
Sexologist Dr. Vinod Raina's  Response
good evening
first of all we should think about any infection,was he suffering from any penular infection (herpes zoster),this disease can reduce the sensation of neurons in the region of penis
you should also see his level of viatmins especially vit d 3,vit b12 ,folic acid ,vit k and vit b1
you should also do the urine culture and hba1c levels
thanks
dr vinod raina
md med
9871605858(india)
Answered: Sat, 17 Mar 2012
I find this answer helpful
General & Family Physician Dr. Kamal Kishore Bandil's  Response
Do more fore play to exhaust your husband
Answered: Wed, 21 Mar 2012
I find this answer helpful
Sexologist Dr. Saatiish Jhuntrraa's  Response
Delayed ejaculation can be due to opium abuse, Medicines like SSRI and SNRI(Antidepressants),and prostate enlargement.The trick is to delay the introduction of penis in vagina till he is sufficiently excited and feels like inserting.
Answered: Sun, 10 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 
« Previous 1 2 Next »

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor